LaSalle Police Report Two Fentanyl Overdoses Within The Last Week

Tuesday June 23rd, 2020

Posted at 5:42pm

0
0
0

Hello time traveller!!

This article is 91 days old.

The information listed below is likely outdated and has been preserved for archival purposes.

LaSalle Police say that they responded to two separate incidents of overdoses involving suspected Purple Fentanyl in the past week.

In one incident, an adult male was unresponsive upon police arrival at their residence. The officer administered two doses of Naloxone via nasal spray to the victim, which revived them.

Paramedics transported to the hospital for further treatment, and the male is expected to recover.

In a second incident, an adult female was found unresponsive in her residence by family members. Naloxone and CPR were administered by the family members before police, fire, and paramedics arrived.

The victim was transported to the hospital for further treatment but passed away.

Police warn that Fentanyl is a powerful and potent opioid that should only be administered under the guidance of a physician. It is 100 times more potent than morphine, and ingesting it for recreational use can cause death.

They say that obtaining Fentanyl other than from a physician by prescription is not only illegal; it can be deadly. Fentanyl obtained from any other source is not controlled or regulated and may contain an unknown drug dosage leading to overdoses and death.

Do You Like This Article?